# SDR ASAA2017072221437

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,530 hours, 5,988 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP,  FOLLOWED QRH. NORMAL OPS.  ACFT GROUNDED.  OPEN & CLOSED THE CIRCUIT BREAKER FOR SATCOM AND VERIFIED SAT PROMPT ON CDU IAW FIM 23-15 TASK 801.
